ASHA STI Message Board
It is currently Tue Sep 02, 2014 6:48 pm

All times are UTC - 5 hours


 

National Cervical Cancer Coalition


Forum locked This topic is locked, you cannot edit posts or make further replies.  [ 7 posts ] 
Author Message
 Post subject: Dosage
PostPosted: Tue Jan 26, 2010 3:25 pm 

Joined: Fri Jun 05, 2009 7:37 pm
Posts: 144
Betsy,

Hi again! I'm wondering what the correct dosage for ST is for acyclovir. My dr has me on 400 mg 2x's a day. Is that correct? Thanks.


Top
   
 
 Post subject: Re: Dosage
PostPosted: Tue Jan 26, 2010 3:46 pm 

Joined: Mon Feb 05, 2007 11:47 am
Posts: 5443
Location: PA
yuppers!

betsy

_________________
ASHA Moderator


Top
   
 
 Post subject: Re: Dosage
PostPosted: Tue Jan 26, 2010 3:54 pm 

Joined: Fri Jun 05, 2009 7:37 pm
Posts: 144
thanks!

i've been taking that dose for about 8 months and now have a rash. is it possible for that to be side effect so long into the dosing? or, is something else going on??


Last edited by informed on Tue Jan 26, 2010 4:22 pm, edited 1 time in total.

Top
   
 
 Post subject: Re: Dosage
PostPosted: Tue Jan 26, 2010 4:04 pm 

Joined: Mon Feb 05, 2007 11:47 am
Posts: 5443
Location: PA
odds are the rash has nothing to do with your herpes or your medication.

betsy

_________________
ASHA Moderator


Top
   
 
 Post subject: Re: Dosage
PostPosted: Tue Jan 26, 2010 4:22 pm 

Joined: Fri Jun 05, 2009 7:37 pm
Posts: 144
thanks, that's what i thought. i tend to think everything is herpes related. although, i am getting better.


Top
   
 
 Post subject: Re: Dosage
PostPosted: Wed Jan 27, 2010 8:08 pm 

Joined: Fri Jun 05, 2009 7:37 pm
Posts: 144
betsy,

i read one of the side effects of acyclovir can be a rash. if, by a small chance that is my case, is that dangerous? then it goes on to suggest kidney failure, etc...

i did also have a hive like rash about 6 months ago that went away after about a week of itching like crazy. it was on my ankles, hands and knees. at least this rash does not itch.

i swear, i'm just the girl with the unusual problems...


Top
   
 
 Post subject: Re: Dosage
PostPosted: Thu Jan 28, 2010 1:19 am 

Joined: Mon Feb 05, 2007 11:47 am
Posts: 5443
Location: PA
A drug rash wouldn't come and go - it would stick around as long as you were on the medication. follow up on this with your provider or a dermatologist if it continues.

betsy

_________________
ASHA Moderator


Top
   
 
Display posts from previous:  Sort by  
Forum locked This topic is locked, you cannot edit posts or make further replies.  [ 7 posts ] 

All times are UTC - 5 hours


Who is online

Users browsing this forum: Exabot [Bot] and 1 guest


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
cron
Powered by phpBB® Forum Software © phpBB Group